# SDR DALA2022081505518

- Difficulty date: August 11, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 66,284 hours, 21,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 EXIT LIGHT PLACARD AT ROW 37 MISSING. CORRECTIVE ACTION: REPLACED EXIT SIGN PER B757 AMM 33-51 OPS CHECKS GOOD. (8656570)
